# SDR QXEA9801897

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER RIB 5 CRACKED AT LEFT AND RIGHT STRINGER CLIPS.  REPAIRED IAW HORIZON AIR EA 4-55-105.
